# SDR 99ZZZX4045

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39257
- Make and model: Bolkms BK117A1
- Aircraft serial: S7027
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 1053180301
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PEDALS BINDING IN FULL LEFT PEDAL POSITION.  NO BINDING AT FLIGHT IDLE, BINDING INCREASES AS ROTOR RPM INCREASE.  TAIL ROTOR OUTPUT SHAFT SPLINES THAT DRIVE TAIL ROTOR SLIDING SLEEVE, PN 105-31765, EXTREMELY WORN, NO DAMAGE TO SLIDING SLEEVE DRIVE SPLINES.  SUBMITTER SUSPECTED WITH INCREASE OF CENTRIFUGAL FORCE, TAIL ROTOR SLIDING SLEEVE WAS TWISTING CAUSING BINDING.
